advertisement
Question
Posted by: boo | 2012/05/30

a strange phenomena

Dear Doc, I hope you are well....Obviously I need no introduction you know me from the many frantic posts I display here on this forum! (Positing a frantic one right now) A quick question, I''m on Aropax CR 25 again its working great no gastro effects the actualy culprit of the gastro problem was something in my diet one problem though its not working as great as the last time why? When I was originally prescribed it it worked within a matter of a week my anxiety diminished, nocturnal panic attacks were at bay I was then switched to cymbalta (not a wise move) after consultation with my psych we decided to give aropax CR a shot again but its not giving me the same efffect like before! Such a dissapointment! Why? I also experience bizarre dreams weird sometimes frightening dreams and I wake up from my sleep with a racing heart beat, the dreams are almost real I get them roughly 80 percent of the time I fall asleep, I''m actually beginning to fear to fall asleep because these dreams bug me is it because of aropax CR?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Hi boo, sorry to hear the frenzy has re-appeared ! I think Cymbalta is over-rated by some docs, and remember, folks, GPs are strongly influenced by what drug salesmen tell them, and not often sufficiently well informed to make expert choices among the many alternative drugs available. And psychiatrists are sometimes too inclined to stick to a couple of drugs they like ( for whatever reason ) rather than have a wider range of options.
SOME people on many different ADs complain of the odd and vivid dreams, but are usually suited better on another AD. Arpoax and Cymbalta are a very long way from being the only alternatives.
Discuss this with your psychiatrist, as I'm sure there are other ADs which would siut you without this side-effect

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: cybershrink | 2012/05/31

Hi boo, sorry to hear the frenzy has re-appeared ! I think Cymbalta is over-rated by some docs, and remember, folks, GPs are strongly influenced by what drug salesmen tell them, and not often sufficiently well informed to make expert choices among the many alternative drugs available. And psychiatrists are sometimes too inclined to stick to a couple of drugs they like ( for whatever reason ) rather than have a wider range of options.
SOME people on many different ADs complain of the odd and vivid dreams, but are usually suited better on another AD. Arpoax and Cymbalta are a very long way from being the only alternatives.
Discuss this with your psychiatrist, as I'm sure there are other ADs which would siut you without this side-effect

Reply to cybershrink
Posted by: marr | 2012/05/30

i have been using aropax also and i got the same effect. i have changed now to another pil.

Reply to marr

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement